Alert archive / Missouri / Heat Advisories in 2012

Heat Advisory 8, NWS St. Louis, MO

August 2, 20125 counties in Illinois; 18 counties in Missouri

NWS St. Louis, MO issued this heat advisory at Aug 2, 2012, 3:54 PM CDT for 5 counties in Illinois; 18 counties in Missouri. It took effect at Aug 3, 2012, 12:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2012, 3:54 PM CDT (20:54 UTC)
In effect from
Aug 3, 2012, 12:00 PM CDT
Expired
Aug 4, 2012, 8:00 PM CDT
In force
32 hr
Issued by
NWS St. Louis, MO
All 23 counties

Calhoun County, IL, Jersey County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Lincoln County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 43 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2087 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WWUS73 KLSX 022054
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU AUG 2 2012

ILZ098>102-MOZ034>036-041-042-047>052-059>065-031200-
/O.NEW.KLSX.HT.Y.0008.120803T1700Z-120804T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-
RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
354 PM CDT THU AUG 2 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY. 

* TIMING...DANGEROUS HEAT IS EXPECTED TO OCCUR ON FRIDAY DURING
  THE AFTERNOON AND EARLY EVENING.

* HEAT INDEX VALUES...MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO
  REACH 105 DEGREES. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

TILLY
6 follow-up statements
860 
WWUS73 KLSX 030840
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT FRI AUG 3 2012

ILZ098>102-MOZ034>036-041-042-047>052-059>065-032130-
/O.CON.KLSX.HT.Y.0008.120803T1700Z-120804T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-
RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
340 AM CDT FRI AUG 3 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* TIMING...DANGEROUS HEAT IS EXPECTED TO OCCUR DURING THE
  AFTERNOON AND EARLY EVENING.

* HEAT INDEX VALUES...MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO 
  REACH 105 DEGREES. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

GKS
944 
WWUS73 KLSX 031923
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT FRI AUG 3 2012

ILZ058>060-064-065-069-070-074-079-095>097-MOZ026-027-072>075-084-
085-099-041100-
/O.NEW.KLSX.HT.Y.0009.120804T1700Z-120805T0100Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
SHELBY MO-MARION MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...HANNIBAL...FARMINGTON
223 PM CDT FRI AUG 3 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. 

* TIMING...DANGEROUS HEAT IS EXPECTED ON SATURDAY AFTERNOON AND
  EARLY EVENING.

* HEAT INDEX VALUES...MAXIMUM HEAT INDEX VALUES AROUND 105 DEGREES
  ARE EXPECTED.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

ILZ098>102-MOZ034>036-041-042-047>052-059>065-041100-
/O.EXT.KLSX.HT.Y.0008.000000T0000Z-120805T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-
RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
223 PM CDT FRI AUG 3 2012

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT SATURDAY...

* TIMING...DANGEROUS HEAT IS EXPECTED TO PERSIST EARLY THIS EVENING
  AND ALSO ON SATURDAY AFTERNOON AND EARLY EVENING.

* HEAT INDEX VALUES...MAXIMUM HEAT INDEX VALUES OF 105 TO 109
  DEGREES ARE EXPECTED.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

&&

$$

GLASS
694 
WWUS73 KLSX 040853
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT SAT AUG 4 2012

ILZ098>102-MOZ034>036-041-042-047>052-059>065-042130-
/O.CON.KLSX.HT.Y.0008.000000T0000Z-120805T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-
RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
353 AM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...DANGEROUS HEAT ALONG WITH HUMID CONDITIONS IS EXPECTED
  TO PERSIST TODAY AND INTO THE EARLY EVENING.

* HEAT INDEX VALUES...MAXIMUM AFTERNOON HEAT INDEX VALUES OF 105
  TO 109 DEGREES ARE EXPECTED.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

&&

$$

ILZ058>060-064-065-069-070-074-079-095>097-MOZ026-027-072>075-084-
085-099-042130-
/O.CON.KLSX.HT.Y.0009.120804T1700Z-120805T0100Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
SHELBY MO-MARION MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...HANNIBAL...FARMINGTON
353 AM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* TIMING...DANGEROUS HEAT ALONG WITH HUMID CONDITIONS IS EXPECTED
  THIS AFTERNOON AND EARLY THIS EVENING.

* HEAT INDEX VALUES...MAXIMUM AFTERNOON HEAT INDEX VALUES OF 105
  TO 110 DEGREES ARE EXPECTED.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

GKS
436 
WWUS73 KLSX 041852
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CDT SAT AUG 4 2012

ILZ079-095>097-MOZ026-027-074-075-084-085-099-042000-
/O.CAN.KLSX.HT.Y.0009.000000T0000Z-120805T0100Z/
RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-SHELBY MO-MARION MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...CHESTER...QUINCY...HANNIBAL...
FARMINGTON
152 PM CDT SAT AUG 4 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE HEAT
ADVISORY. 

$$

MOZ034-035-042000-
/O.CAN.KLSX.HT.Y.0008.000000T0000Z-120805T0100Z/
MONROE MO-RALLS MO-
152 PM CDT SAT AUG 4 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE HEAT
ADVISORY. 

$$

ILZ098>102-MOZ036-041-042-047>052-059>065-050100-
/O.CON.KLSX.HT.Y.0008.000000T0000Z-120805T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-
BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-
MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
152 PM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...DANGEROUS HEAT ALONG WITH HUMID CONDITIONS IS 
  EXPECTED TO PERSIST TODAY AND INTO THE EARLY EVENING. 

* HEAT INDEX VALUES...MAXIMUM AFTERNOON HEAT INDEX VALUES OF
  AROUND 105 DEGREES ARE EXPECTED.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

&&

$$

ILZ058>060-064-065-069-070-074-MOZ072-073-050100-
/O.CON.KLSX.HT.Y.0009.000000T0000Z-120805T0100Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CRAWFORD MO-WASHINGTON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
152 PM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...DANGEROUS HEAT ALONG WITH HUMID CONDITIONS IS 
  EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. 

* HEAT INDEX VALUES...MAXIMUM AFTERNOON HEAT INDEX VALUES OF 105 
  TO 110 DEGREES ARE EXPECTED. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

TILLY
980 
WWUS73 KLSX 042014
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT SAT AUG 4 2012

ILZ098>102-MOZ036-041-042-047>052-059>065-050100-
/O.CON.KLSX.HT.Y.0008.000000T0000Z-120805T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-
BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-
MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
314 PM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...DANGEROUS HEAT ALONG WITH HUMID CONDITIONS IS EXPECTED
  TO PERSIST INTO THE EARLY EVENING.

* HEAT INDEX VALUES...MAXIMUM HEAT INDEX VALUES OF AROUND 105
  DEGREES ARE EXPECTED. THESE VALUES WILL GRADUALLY LOWER INTO THE
  EARLY EVENING HOURS. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

&&

$$

ILZ058>060-064-065-069-070-074-MOZ072-073-050100-
/O.CON.KLSX.HT.Y.0009.000000T0000Z-120805T0100Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CRAWFORD MO-WASHINGTON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
314 PM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...DANGEROUS HEAT ALONG WITH HUMID CONDITIONS IS 
  EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. 

* HEAT INDEX VALUES...MAXIMUM AFTERNOON HEAT INDEX VALUES OF 105 
  TO 110 DEGREES ARE EXPECTED. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE ARE A REAL THREAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

TILLY
909 
WWUS73 KLSX 050102
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT SAT AUG 4 2012

ILZ058>060-064-065-069-070-074-MOZ072-073-050215-
/O.EXP.KLSX.HT.Y.0009.000000T0000Z-120805T0100Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CRAWFORD MO-WASHINGTON MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
802 PM CDT SAT AUG 4 2012

...HEAT ADVISORY HAS EXPIRED...

TEMPERATURES HAVE DECREASED THIS EVENING ALONG WITH THE HEAT
INDEX VALUES. DANGEROUS LEVELS OF HEAT ARE NO LONGER OCCURRING AND
THUS THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

ILZ098>102-MOZ036-041-042-047>052-059>065-050215-
/O.EXP.KLSX.HT.Y.0008.000000T0000Z-120805T0100Z/
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-
BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-
MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
802 PM CDT SAT AUG 4 2012

...HEAT ADVISORY HAS EXPIRED...

TEMPERATURES HAVE DECREASED THIS EVENING ALONG WITH THE HEAT
INDEX VALUES. DANGEROUS LEVELS OF HEAT ARE NO LONGER OCCURRING AND
THUS THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

GLASS

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Aug 2, 1:02 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 2, 1:02 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
102 PM CDT THU AUG 2 2012

.UPDATE...
ISSUED AT 1020 AM CDT THU AUG 2 2012

QUICK UPDATE TO THE FORECAST TO INCREASE POPS AND DECREASE TEMPERATURES...
ESPECIALLY ACROSS C MO. THICK MIDLEVEL CLOUDS AND AREA OF RAIN
MOVIG IN AHEAD OF MCV WILL KEEP TEMPERATURES COOLER THAN THE
PREVIOUS FORECAST. FURTHER EAST...ONLY COSMETIC CHANGES MADE AS
EVOLUTION OF MCV AND ASSOCIATED PRECIPITATION IS STILL A BIT
UNCERTAIN AT THIS TIME.

GOSSELIN

&&

.SHORT TERM...
ISSUED AT 327 AM CDT THU AUG 2 2012
(TODAY THROUGH SATURDAY)

CHALLENGING FORECAST THIS MORNING WITH HIGH BUST POTENTIAL THROUGH
SATURDAY.  THE EVER-PRESENT UPPER LEVEL RIDGE IS ALREADY BEING
SUPPRESSED BY THE SHORTWAVES WHICH RIPPLED BY YESTERDAY AND ANOTHER
STRONGER WAVE IS NOW ROUNDING THE CORNER OVER EASTERN NEBRASKA
HEADED THIS WAY.  THE WAVE IS CAUSING QUITE A BIT OF PRECIP OVER
EASTERN NEBRASKA/KANSAS THIS MORNING...AND AM EXPECTING SOME OF THAT
PRECIP TO MAKE IT AS FAR AS CENTRAL/SOUTHEAST MISSOURI TODAY.
ADDITIONALLY..THE FRONT WHICH PASSED THROUGH OUR AREA A COUPLE OF
DAYS AGO WILL BEGIN DRIFTING BACK NORTH.  IT'S UNCLEAR HOW MUCH
CONVECTION THE INTERACTION OF THESE TWO FEATURES WILL CAUSE...BUT I
FEEL PRETTY CONFIDENT THERE WILL BE AT LEAST ISOLATED TO WIDELY
SCATTERED STORMS SOMEWHERE IN THE AREA THIS AFTERNOON.  IT'S EVEN
POSSIBLE THE MCS OVER NORTHEAST KANSAS WILL CONTINUE TRUCKING
EASTWARD THROUGH THE DAY AND MUCH OF THE AREA MAY NOT GET OUT OF THE
80S...BUT I THINK THIS IS NOT LIKELY.  REGARDLESS THERE WILL LIKELY
BE LOTS OF CONVECTIVE DEBRIS AROUND TODAY...SO HAVE LOWERED TEMPS A
SKOSH FROM PREVIOUS FORECAST.

THE LOW LEVEL JET RAMPS UP TONIGHT INTERSECTING THE MCV GENERATED BY
THIS MORNING'S CONVECTION AND BOTH THE GFS AND NAM KICK OUT SOME
SIGNIFICANT QPF IN RESPONSE.  OF COURSE THE GFS LOOKS WAY TO
ENTHUSIASTIC...BUT HAVE BUMPED UP POPS A BIT FOR TONIGHT SINCE THIS
SCENARIO LOOKS PLAUSIBLE.  WILL PASS TO THE DAY SHIFT TO PERHAPS
INCREASE POPS FURTHER AS HIGH-RES/SHORT-RANGE MODELS CAN HELP
PIN-POINT TIMING AND AREAL COVERAGE.

FRIDAY THROUGH SATURDAY CONTINUE TO BE CHALLENGING WITH CONVECTIVE
DEBRIS AND LEFT OVER CONVECTION FRIDAY MORNING POTENTIALLY MESSING
UP HIGHS FRIDAY AFTERNOON.  LOW LEVEL JET COULD GET NOCTURNAL
CONVECTION GOING AGAIN FRIDAY NIGHT/SATURDAY MORNING WHICH COULD
MESS UP TEMPERATURES AGAIN ON SATURDAY.  AS I MENTIONED
BEFORE...HIGH BUST POTENTIAL.  AT LEAST IT LOOKS LIKE THE AREA WILL
GET SOME MUCH-NEEDED RAIN OVER THE NEXT 3 DAYS.

CARNEY

&&

.LONG TERM...
ISSUED AT 352 AM CDT THU AUG 2 2012
(SATURDAY NIGHT THROUGH WEDNESDAY)

MODELS ARE STILL ADVERTISING A PROPER SYNOPTIC SCALE SHORTWAVE TO
MOVE EAST ALONG THE U.S. CANADA BORDER ON SATURDAY.  THE SURFACE
SYSTEM WILL PUSH A COLD FRONT DOWN THROUGH THE MISSISSIPPI VALLEY
WHICH SHOULD PASS THROUGH THE AREA SATURDAY NIGHT.  MODELS ARE IN
GOOD AGREEMENT ON THESE FEATURES...THO THERE IS STILL SOME
DISAGREEMENT ON HOW MUCH PRECIP WILL DEVELOP.  THE NAM AND GFS BOTH
PRINT OUT PRECIP OVER THE AREA WHILE THE ECMWF IS MUCH MORE STINGY.
AM SIDING WITH THE NCEP MODELS FOR NOW AS THIS IS A STRONG WAVE WITH
DECENT LOW LEVEL MOISTURE AND A GOOD LOW LEVEL CONVERGENCE ALONG THE
FRONT.  IF IT DOESN'T RAIN...IT'S GOING TO MISS AN AWFULLY GOOD
OPPORTUNITY TO DO SO.  COULD BE SOME LINGERING MORNING PRECIP ON
SUNDAY ON THE TAIL END OF THE FROPA ACROSS SOUTHEAST
MISSOURI...OTHERWISE SUNDAY WILL LIKELY BE DRY WITH MODERATING
TEMPERATURES.  REST OF THE FORECAST LOOKS DRY WITH SEASONABLE
TEMPERATURES ON MONDAY...BUT TUESDAY AND WEDNESDAY THE SURFACE HIGH
MOVES EAST INTO THE OHIO VALLEY.  THEREFORE TEMPERATURES LOOK TO
QUICKLY RISE BACK ABOVE AVERAGE INTO THE MID AND UPPER 90S TOWARD
MID-WEEK.

CARNEY

&&

.AVIATION...
ISSUED AT 1252 PM CDT THU AUG 2 2012

SE PROPAGATING MCV IS BEGINNING TO PRODUCE SOME WIDELY SCATTERRED
THUNDERSTORMS THAT HAVE JUST RECENTLY AFFECTED KSUS AND ARE
NEARING KSTL CURRENTLY. CONVECTIVE EVOLUTION THIS AFTERNOON IS
STILL A BIT UNCERTAIN. GREATEST AXIS OF INSTABILITY IS ORIENTED
FROM METRO ST. LOUIS SOUTHEASTWARD ALONG THE MISSISSIPPI RIVER.
OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS WILL PERSIST WITH
MIDLEVEL CLOUD DECK ASSOCIATED WITH MCV COMING IN THIS AFTERNOON
FROM W TO E. CLOUDS WILL LIKELY AT LEAST THIN OUT AND POSSIBLY
BECOME CLEAR BEHIND MCV. MOST LIKELY AREA OF THUNDERSTORMS
OVERNIGHT TONIGHT SHOULD STAY TO THE S/SSE OF TERMINALS WITH LIGHT
AND VARIABLE WINDS COMMENCING LATE THIS EVENING.

SPECIFICS FOR KSTL...

SE PROPAGATING MCV IS BEGINNING TO PRODUCE SOME WIDELY SCATTERRED
THUNDERSTORMS THAT ARE CURRENTLY AFFECTING KSTL. CONVECTIVE EVOLUTION
THIS AFTERNOON IS STILL A BIT UNCERTAIN. GREATEST AXIS OF
INSTABILITY IS ORIENTED FROM METRO ST. LOUIS SOUTHEASTWARD ALONG
THE MISSISSIPPI RIVER. OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS
WILL PERSIST AT LAMBEERT FIELD WITH MIDLEVEL CLOUD DECK
ASSOCIATED WITH MCV COMING IN SHORTLY FROM THE WEST. CLOUDS WILL
LIKELY THIN OUT THIS EVENING BEHIND THE AFOREMENTIONED MCV. MOST
LIKELY AREA OF THUNDERSTORMS OVERNIGHT TONIGHT SHOULD STAY TO THE
S OF KSTL WITH LIGHT AND VARIABLE WINDS BEGINNING THIS EVENING.

GOSSELIN

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        98  77 100  78 /  50  40  20  10
QUINCY          95  71 100  74 /  30  10  10  10
COLUMBIA        92  73 102  75 /  40  30  10  10
JEFFERSON CITY  92  74 101  75 /  40  30  10  10
SALEM           99  73  99  73 /  30  30  20  10
FARMINGTON      97  72  96  75 /  50  50  30  20

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 2, 11:51 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU AUG 2 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1151 AM CDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS
AFTERNOON OVER THE AREA EARLY THIS AFTERNOON...ESPECIALLY OVER
EAST-CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS
MAY BE STRONG TO SEVERE WITH DAMAGING WINDS OF 40-60 MPH AND SMALL
HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX VALUES WILL CLIMB TO AROUND 105 DEGREES OVER PARTS OF
THE REGION ON FRIDAY AND SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY THROUGH SATURDAY.
STRONG STORMS CAPABLE OF PRODUCING HAIL AND STRONG WIND GUSTS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT.

GOSSELIN

In the hours before

Special weather statement, Aug 2, 3:22 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT THU AUG 2 2012

ILZ058-098-099-MOZ036-052-022100-
CALHOUN IL-GREENE IL-JERSEY IL-LINCOLN MO-PIKE MO-
322 PM CDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CALHOUN AND WESTERN
JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND NORTHEASTERN LINCOLN
COUNTY IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL 400 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELLEVIEW...OR 12 MILES NORTH OF ELSBERRY...
MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARDIN...
  CARROLLTON...
  OLD KANE...
  GREENFIELD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:35 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey40 min
Aug 2, 4:42 PM CDTAreal Flood AdvisoryLSXGreene, Jersey, Macoupin3 hr
Aug 2, 5:50 PM CDTAreal Flood AdvisoryLSXFayette, Montgomery3 hr

Nearby

Heat Advisories in Missouri, 2012Heat Advisories in Illinois, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.